RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5552,
    author = {Berkovich Alexander and Uncu Ali K.},
    title = {{Variation on a theme of Nathan Fine. New weighted partition identities}},
    language = {english},
    journal = {J. Number Theory},
    volume = {176},
    pages = {226--248},
    isbn_issn = { ISSN 0022-314X},
    year = {2017},
    refereed = {yes},
    length = {23},
    url = {https://doi.org/10.1016/j.jnt.2016.12.011}
    }